Picture of laptop keyboard

Open Access research that explores socio-technical phenomena & evolving information systems & behaviours...

Strathprints makes available scholarly Open Access content by researchers within the Department of Computer & Information Sciences working as part of the Strathclyde iSchool Research Group (SiRG). The SiRG specialises in understanding how people search for information and explores interactive search tools that support their information seeking and retrieval tasks. This research work also includes investigations into information behaviour, how users engage with information and the legal and ethical issues arising from information use.

Explore the Open Access research by the SiRG, or theDepartment of Computer & Information Sciences more generally. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2014 | 2012 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1996
Number of items: 20.

2019

Davies, Penny J. and Barnhill, Eric and Sack, Ingolf (2019) The MRE inverse problem for the elastic shear modulus. SIAM Journal on Applied Mathematics, 79 (4). 1367–1388. ISSN 0036-1399

2018

Barnhill, Eric and Davies, Penny J. and Ariyurek, Cemre and Fehlner, Andreas and Braun, Jüergen and Sack, Ingolf (2018) Heterogeneous multifrequency direct inversion (HMDI) for magnetic resonance elastography with application to a clinical brain exam. Medical Image Analysis, 46. pp. 180-188. ISSN 1361-8415

2017

Davies, Penny J. and Duncan, Dugald B. (2017) Numerical approximations of first kind Volterra convolution equations with discontinuous kernels. Journal of Integral Equations and Applications, 29 (1). pp. 41-73. ISSN 0897-3962

2014

Davies, Penny J. and Duncan, Dugald B (2014) Convolution spline approximations for time domain boundary integral equations. Journal of Integral Equations and Applications, 26 (3). pp. 369-412. ISSN 0897-3962

2012

Brunner, Hermann and Davies, P.J. and Duncan, D.B. (2012) Global convergence and local superconvergence of first-kind Volterra integral equation approximations. IMA Journal of Numerical Analysis, 32 (3). pp. 1117-1146. ISSN 0272-4979

2005

Davies, P.J. and Duncan, D.B. and Zubik-Kowal, B. (2005) The stability of numerical approximations of the time domain current induced on thin wire and strip antennas. Applied Numerical Mathematics, 55 (1). pp. 48-68.

2004

Davies, P.J. (2004) Convergence of collocation methods for time domain boundary integral equations. Oberwolfach Reports, 1 (1). pp. 579-581. ISSN 1660-8933

Davies, P.J. and Duncan, D.B. (2004) Stability and convergence of collocation schemes for retarded potential integral equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1167-1188. ISSN 0036-1429

2003

Davies, P.J. and Duncan, D.B.; Carstensen, C. and Funken, S. and Hackbursh, W. and Hoppe, R. and Monk, P., eds. (2003) Numerical stability of collocation schemes for time domain boundary integral equations. In: Computational Electromagnetics. Springer, New York, USA, pp. 51-66. ISBN 3540443924

Davies, P.J.; Cohen, G.C. and Heikkola, E. and Joly, P. and Neittaanmäki, P., eds. (2003) On the numerical stability of schemes for time domain scattering from a thin strip. In: Mathematical and Numerical Aspects of Wave Propagation: Proceedings in Applied Mathematics. SIAM Proceedings . Springer, pp. 776-801. ISBN 0898714230

2002

Zubik-Kowal, B. and Davies, P.J. (2002) Numerical approximation of time domain electromagnetic scattering from a thin wire. Numerical Algorithms, 30 (1). pp. 25-36. ISSN 1017-1398

Davies, P.J. and Cuschieri, A. and Carter, F.J. (2002) Mathematical modelling for keyhole surgery simulations: a biomechanical model for spleen tissue. IMA Journal of Applied Mathematics, 67 (1). pp. 41-67. ISSN 1464-3634

Davies, P.J. and Zubik-Kowal, B. and Rynne, B.P. (2002) The Time domain integral equation for a straight wire antenna with the reduced kernel is not well-posed. IEEE Transactions on Antennas and Propagation, 50 (8). pp. 1165-1166. ISSN 0018-926X

2001

Davies, P.J. and Duncan, D.B. and Funken, S.A. (2001) Accurate and efficient algorithms for frequency domain scattering from a thin wire. Journal of Computational Physics, 168 (1). pp. 155-183. ISSN 0021-9991

Davies, P.J. (2001) Mathematical modeling and numerics for keyhole surgery simulations. Mathematics Today, 37 (4). pp. 110-112.

Carter, F.J. and Cuschieri, A. and Mclean, D. and Davies, P.J. and Frank, T.G. (2001) Measurements and modelling of the compliance of human and porcine organs. Medical Image Analysis, 5 (4). pp. 231-236. ISSN 1361-8415

2000

Aves, M.A. and Davies, P.J. and Higham, D.J. (2000) The effect of quadrature on the dynamics of a discretised nonlinear integro-differential equation. Applied Numerical Mathematics, 32 (1). pp. 1-20. ISSN 0168-9274

Davies, Penny and Duncan, D.B. (2000) On the behaviour of time discretisations of the electric field integral equation. Applied Mathematics and Computation, 107. pp. 1-26. ISSN 0096-3003

Carter, F.J. and frank, t g and Davies, Penny and Cuschieri, A. (2000) Puncture forces of solid organ surfaces. Surgical Endoscopy, 14 (9). pp. 783-786.

1996

Aves, M.A. and Davies, P.J. and Higham, D.J.; Griffiths, D.F. and Watson, G.A., eds. (1996) Fixed points and spurious modes of a nonlinear infinite-step map. In: Numerical Analysis: A.R. Mitchell 75th Birthday Volume. World Scientific, pp. 21-38. ISBN 981-02-2719-1

This list was generated on Sun Feb 23 10:55:41 2020 GMT.